# SDR SWAA010021

- Difficulty date: January 3, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 59,054 hours, 57,747 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22091
- Part serial: 166755577
- Condition: Discharged
- Location: Aft Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE PRESS INDICATOR LOW.  REMOVED AND REPLACED EVAC SLIDE ASSY PER MM.
